MathSciNet Relay Station
MathSciNet bibliographic data
MR1071622 65M99 (35L65)
Lions, Pierre-Louis; Souganidis, Panagiotis Convergence of MUSCL type methods for scalar conservation laws. C. R. Acad. Sci. Paris Sér. I Math. 311 (1990), no. 5, 259–264.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement